Uspekhi Matematicheskikh Nauk
General information
Latest issue
Impact factor
License agreement
Submit a manuscript

Search papers
Search references

Latest issue
Current issues
Archive issues
What is RSS

Uspekhi Mat. Nauk:

Personal entry:
Save password
Forgotten password?

Uspekhi Mat. Nauk, 1994, Volume 49, Issue 5(299), Pages 5–20 (Mi umn1233)  

This article is cited in 11 scientific papers (total in 13 papers)

On the contribution of N. N. Bogolyubov to the theory of dynamical systems

D. V. Anosov

Steklov Mathematical Institute, Russian Academy of Sciences

Full text: PDF file (1253 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1994, 49:5, 1–18

Bibliographic databases:

UDC: 517.9
MSC: 01A70, 37C25, 37A50
Received: 29.04.1993

Citation: D. V. Anosov, “On the contribution of N. N. Bogolyubov to the theory of dynamical systems”, Uspekhi Mat. Nauk, 49:5(299) (1994), 5–20; Russian Math. Surveys, 49:5 (1994), 1–18

Citation in format AMSBIB
\by D.~V.~Anosov
\paper On the contribution of N.\,N.~Bogolyubov to the theory of dynamical systems
\jour Uspekhi Mat. Nauk
\yr 1994
\vol 49
\issue 5(299)
\pages 5--20
\jour Russian Math. Surveys
\yr 1994
\vol 49
\issue 5
\pages 1--18

Linking options:

    SHARE: FaceBook Twitter Livejournal

    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. I. Arnol'd, A. A. Bolibrukh, R. V. Gamkrelidze, V. P. Maslov, E. F. Mishchenko, S. P. Novikov, Yu. S. Osipov, Ya. G. Sinai, A. M. Stepin, L. D. Faddeev, “Dmitrii Viktorovich Anosov (on his 60th birthday)”, Russian Math. Surveys, 52:2 (1997), 437–445  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    2. P. de la Harpe, R. I. Grigorchuk, T. Ceccherini-Silberstein, “Amenability and Paradoxical Decompositions for Pseudogroups and for Discrete Metric Spaces”, Proc. Steklov Inst. Math., 224 (1999), 57–97  mathnet  mathscinet  zmath
    3. V. V. Ryzhikov, “Partial Multiple Mixing on Subsequences May Distinguish between Automorphisms $T$ and $T^{-1}$”, Math. Notes, 74:6 (2003), 841–847  mathnet  crossref  crossref  mathscinet  zmath  isi
    4. L. A. Beklaryan, “Groups of homeomorphisms of the line and the circle. Topological characteristics and metric invariants”, Russian Math. Surveys, 59:4 (2004), 599–660  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    5. Bogatyi, SA, “Schauder's fixed point and amenability of a group”, Topological Methods in Nonlinear Analysis, 29:2 (2007), 383  mathscinet  zmath  isi
    6. Kaimanovich V.A., “Self-similarity and Random Walks”, Nanowires - Synthesis, Properties, Assembly and Applications, Materials Research Society Symposium Proceedings, 1144, 2009, 45–70  isi
    7. L. S. Efremova, “Space of $C^1$-smooth skew products of maps of an interval”, Theoret. and Math. Phys., 164:3 (2010), 1208–1214  mathnet  crossref  crossref  adsnasa  isi
    8. Savin A.Yu., Sternin B.Yu., “Formula indeksa nelokalnykh operatorov dlya diffeomorfizma mnogoobraziya”, Doklady akademii nauk, 438:4 (2011), 444–447  elib
    9. A. V. Malyutin, “Groups acting on dendrons”, J. Math. Sci. (N. Y.), 212:5 (2016), 558–565  mathnet  crossref
    10. S. M. Aseev, V. M. Buchstaber, R. I. Grigorchuk, V. Z. Grines, B. M. Gurevich, A. A. Davydov, A. Yu. Zhirov, E. V. Zhuzhoma, M. I. Zelikin, A. B. Katok, A. V. Klimenko, V. V. Kozlov, V. P. Leksin, M. I. Monastyrskii, A. I. Neishtadt, S. P. Novikov, E. A. Sataev, Ya. G. Sinai, A. M. Stepin, “Dmitrii Viktorovich Anosov (obituary)”, Russian Math. Surveys, 70:2 (2015), 369–381  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    11. L. A. Beklaryan, “Groups of line and circle homeomorphisms. Metric invariants and questions of classification”, Russian Math. Surveys, 70:2 (2015), 203–248  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib  elib
    12. L. A. Beklaryan, “Groups of line and circle diffeomorphisms. Criteria for almost nilpotency and structure theorems”, Sb. Math., 207:8 (2016), 1079–1099  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    13. Grigorchuk R., de la Harpe P., “Amenability and Ergodic Properties of Topological Groups: From Bogolyubov Onwards”, Groups, Graphs and Random Walks, London Mathematical Society Lecture Note Series, 436, eds. CeccheriniSilberstein T., Salvatori M., SavaHuss E., Cambridge Univ Press, 2017, 215–249  mathscinet  zmath  isi
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:543
    Full text:264
    First page:6

    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021